# SDR DALA1167085534

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Aircraft time: 2,547 hours, 1,411 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND FIRST CLASS EMERGENCY LIGHTS INOP.  MAINTENANCE RESEATED CONNECTOR ON BATTERY PACK.  LIGHTS NOW CHECK OK.  (LP 8490398)
